or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › really confused
New Posts  All Forums:Forum Nav:

really confused

post #1 of 7
Thread Starter 
Hey, I'm 19 and my now ex and I had a pregnancy scare just a week or so ago, I got a pregnancy test done and it came out negative. So I went on birth control 4 days ago but the day I started the BC I got my period, and it lasted about a day and a half. After that he and I had unprotected sex and he didn't pull out, and now I have a brownish discharge, and it just turned into bright red. I stopped taking the birth control about a day ago, should I be worried?
post #2 of 7
Thread Starter 
Please people, I really need to know what this is.
post #3 of 7
Thread Starter 
Also, its only enough blood that I only notice when I wipe.
post #4 of 7

It's hard for us to know what it is exactly since every womans body is so different...that is why your not getting any answers right away. At this point the best you can do is take a pregnancy test and talk to your doctor.

post #5 of 7
Annlea is so right- its best to talk to your doctor. Although from my experience, starting hormonal birth control can make your cycles very wacky for a few months and if you have 'come off' birth control, you may be having a withdrawal bleed. I'd take another preg test in two weeks then try to relax until things get back to normal if it was still negative. Hoping things work out for you!
post #6 of 7
I think it sounds like your period wasn't done yet. But starting then stopping BC isn't going to help. Start it when you're supposed to and keep taking it AS PRESCRIBED. Eventually your cycles will normalize. In the mean time use condoms!!
post #7 of 7

You can have spotting after starting BC. I would use condoms until you've been on it for a month if you want to prevent another scare.

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Fertility
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › really confused